# SDR SWAA2023062050055

- Difficulty date: May 18, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 58,307 hours, 37,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN GALLEY 4 EMERGENCY EXIT COVER AT AFT GALLEY AREA (1 EA) 2023-330336<[01] REPLACED GALLEY 4 EMERGENCY EXIT COVER AT AFT GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-01-960-802;[02] COMPLETED
